2013-02-23

Here’s a bag of drugs. This lasts ten days, and I’ve used up a whole one now – a third of my supply gone. Progress is being made.

Overall still going much better than anticipated.

However, I’m feeling the emotional effects of the drugs now. Firstly, sorry to be gross, but I have entirely lost my libido. It is like there is a big space in my head that is empty and it feels quite uncomfortable. Secondly I have lost some capacity for consistency and rational thought. I am starting to feel jealousy and paranoia and changeable opinions that I know I don’t really believe. This is absolutely not usual for me. I’m a girl, but I’ve never really been girly in my thought processes and I think the hormones are turning me into a girl parody. Is this something to do with the (lack of) influence of testosterone? I don’t really understand how it works or where the hormonal ups and downs are coming from (although obviously I know I am injecting myself with something).

I’m trying to keep a lid on it.

I have a social occasion tonight and it is my first one where it will be a bit awkward not to drink alcohol. I’m not a huge drinker, but it would be unusual for me not to have a couple of beers or glasses of wine at something like this. The thing that bothers me is that I can’t stand the thought that people will be thinking “I bet she’s pregnant” if I don’t drink. I know that will cross their minds and it feels like a cruel irony.

Advertisements